MathSciNet Relay Station
MathSciNet bibliographic data
MR1775859 54H25 (47N20 55M20)
Agarwal, Ravi P.; O'Regan, Donal Fixed point theory for generalized contractions on spaces with two metrics. J. Math. Anal. Appl. 248 (2000), no. 2, 402–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement